MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified middle and distal end of right coronary artery.A 3.5mm x 8mm quantum maverick balloon catheter was advanced for dilation.The guidezilla guide extension catheter was lifted up however, it become stuck with the balloon and the balloon shaft was damaged.The device was simply removed nad the procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found hypotube kinks.
 
Event or Problem Description
It was reported that removal difficulties were encountered.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified middle and distal end of right coronary artery.A 3.5mm x 8mm quantum maverick balloon catheter was advanced for dilation.The guidezilla guide extension catheter was lifted up however, it become stuck with the balloon and the balloon shaft was damaged.The device was simply removed nad the procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient's status was stable.It was further reported that there was no device issue for the 3.5mm x 8mm quantum maverick balloon.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10791226
Report Number2134265-2020-15341
Device Sequence Number1047598
Product Code LOX
UDI-Device Identifier08714729392583
UDI-Public08714729392583
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2022
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0024604110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/04/2020
12/08/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/23/2020
12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight65